# SDR UALA2013040102062

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 35,175 hours, 15,379 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LOUD CHATTERING NOISE AFTER APU BLEED TURNED ON.  BLEED AIR OUT OF AFT GALLEY WATER.  CHATTERING STOPPED.  OK FOR SERVICE.
